# SDR WVER2017051408

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 28,875 hours, 23,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Fuselage
- Part time: 28,875 hours, 23,996 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 BETWEEN FS 310 AND FS 333 IS CORRODED.
